# SDR 04FDEA01062

- Difficulty date: April 22, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77957
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED STA 1830 & STA 1671 LBL 27.  CABIN SEAT TRACK CUT AND REMOVED AT STA 1651 TO STA 1887 LBL 27.5.  REPAIR CARRIED OUT IAW SRM 53-70-00 FIG 1 VOL I.
